# SDR HALA0800549

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 83,562 hours, 15,924 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATO, LT HPSOV EICAS MSG UPON SPOOL-UP FOR TAKEOFF, ABORTED TAKEOFF, AT 60-80 KNOTS AIRSPEED.  LOCKED-OUT HPSOV VALVE PER MEL MPCW, ALSO ACCOMPLISHED HIGH ENERGY STOP INSPECTION, FOR ABORTED T/O PER TASK 05-51-14-212-089.  OK TO CONTINUE PER FIG 201.  ALL CHECKS ARE OK.
